Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had surgery for intestine collapse during childhood, taking Oracyn-k, if stopped I pass red urine, advised to take medicines till 30 yrs of age. Side effects?

Hello I am Ziaul from Bangladesh. I had an operation when I was little and it was for intestine collapse. After that I had regular fever and joint pains all over my body. My parents took me to a child specialist doctor. He suggested me to take Oracyn-K 250 mg two times a day before meal. And he also told to keep continue it until my age reach to 20. Everything seems to be normal but when I stop taking the tablets I face problem urinating it becomes red. Went to my doctor he told me to continue till my age reach 30. So, I want to know if it is ok and is there any side effects. What to do now. Thanks you Ziaul Asif Chowdhury.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. The operation for intestinal collapse have nothing to do with present condition. it could be due secondaryto to shock at the time of intestinal collapse. your problem is kidney infection or cystitis.
The drug you are using is a derivative of penicillin it is working on your infection and it has no much side effects also. I advise you to consult an urologist to find out where is the actual problem and for treatment for complete cure of the problem.
Besides i advise you to follow some diet recomendations as take more of green leafy vegetables pulses sprouts fruits juices and milk. thank you for calling.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor